HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 6 no. 4 >

ON THE THEORY OF THE CLUSTER SETS OF

Files in This Item:
JFSHIU_06_N4_217-231.pdf1.65 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/55934

Title: ON THE THEORY OF THE CLUSTER SETS OF
Authors: Noshiro, Kiyoshi Browse this author
Issue Date: 1938
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 6
Issue: 4
Start Page: 217
End Page: 231
Type: bulletin (article)
URI: http://hdl.handle.net/2115/55934
Appears in Collections:Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics > Vol. 6 no. 4

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University